# SDR GUUA04200701

- Difficulty date: April 20, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- Aircraft time: 23,548 hours, 27,996 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Hinge Bracket
- Part number: 1016200131BW
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED INSPECTION DISCOVERED LT ELEVATOR CENTER HINGE BRACKET HAS EXFOLIATION.  REPLACED LT ELEVATOR CENTER HINGE BRACKET.
